# SDR CALA0800334

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 24,818 hours, 7,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 14193
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR OVERWING EXIT LIGHT INOP.  RELAMPED RIGHT AFT EXTERIOR OVERWING LIGHT PER AMM 33-51-04, NO HELP.  FOUND M1671 EMERGENCY PWR SUPPLY BAD.  REMOVED & REPLACED M1671 EMERGENCY PWR SUPPLY (CHARGER & BATTERY PACK) PER AMM 33-51-06.  LIGHT OPS CHECK GOOD.
